Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A New Canon of Taxation

Edward Alsworth Ross
Political Science Quarterly
Vol. 7, No. 4 (Dec., 1892), pp. 585-597
DOI: 10.2307/2139442
Stable URL: http://www.jstor.org/stable/2139442
Page Count: 13
Subjects: Political Science
  • Download PDF
  • Add to My Lists
  • Cite this Item
A New Canon of Taxation
We're having trouble loading this content. Download PDF instead.